Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 30, NWS Milwaukee, WI

July 2, 2019Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 2, 2019, 5:59 PM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2019, 5:59 PM CDT (22:59 UTC)
Expired
Jul 2, 2019, 6:30 PM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 94 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

134 
WUUS53 KMKX 022259
SVRMKX
WIC021-025-111-022330-
/O.NEW.KMKX.SV.W.0030.190702T2259Z-190702T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
559 PM CDT Tue Jul 2 2019

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southwestern Columbia County in south central Wisconsin...
  Southeastern Sauk County in south central Wisconsin...
  Northwestern Dane County in south central Wisconsin...

* Until 630 PM CDT.

* At 559 PM CDT, a severe thunderstorm was located near Prairie Du
  Sac, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Waunakee, Windsor, Prairie Du Sac, Sauk City, Lake Wisconsin,
  Deforest, Lodi, Dane, Arlington, Merrimac, Harmony Grove,
  Morrisonville, Okee and Devils Lake St Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.


&&

LAT...LON 4345 8975 4335 8926 4310 8940 4328 8985
TIME...MOT...LOC 2259Z 292DEG 24KT 4333 8967 

HAIL...<.75IN
WIND...60MPH
 
$$

STUMPF
3 follow-up statements
478 
WWUS53 KMKX 022310
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
610 PM CDT Tue Jul 2 2019

WIC111-022319-
/O.CAN.KMKX.SV.W.0030.000000T0000Z-190702T2330Z/
Sauk WI-
610 PM CDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SAUK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4327 8972 4328 8971 4331 8973 4336 8967
      4336 8965 4338 8960 4342 8960 4335 8926
      4310 8940 4325 8976
TIME...MOT...LOC 2309Z 292DEG 24KT 4330 8958 

$$

WIC021-025-022330-
/O.CON.KMKX.SV.W.0030.000000T0000Z-190702T2330Z/
Columbia WI-Dane WI-
610 PM CDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN COLUMBIA AND NORTH CENTRAL DANE COUNTIES...

At 609 PM CDT, a severe thunderstorm was located over Lodi, or near
Lake Wisconsin, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waunakee, Windsor, Sauk City, Lake Wisconsin, Deforest, Lodi, Dane,
Arlington, Merrimac, Harmony Grove, Okee and Morrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4327 8972 4328 8971 4331 8973 4336 8967
      4336 8965 4338 8960 4342 8960 4335 8926
      4310 8940 4325 8976
TIME...MOT...LOC 2309Z 292DEG 24KT 4330 8958 

HAIL...<.75IN
WIND...60MPH
 
$$

STUMPF
337 
WWUS53 KMKX 022313
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
613 PM CDT Tue Jul 2 2019

WIC021-025-022330-
/O.CON.KMKX.SV.W.0030.000000T0000Z-190702T2330Z/
Columbia WI-Dane WI-
613 PM CDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN COLUMBIA AND NORTH CENTRAL DANE COUNTIES...

At 613 PM CDT, a severe thunderstorm was located over Lodi, or near
Lake Wisconsin, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Waunakee, Windsor, Sauk City, Lake Wisconsin, Deforest, Lodi, Dane,
Arlington, Merrimac, Harmony Grove, Okee and Morrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4327 8972 4328 8971 4331 8973 4336 8967
      4336 8965 4338 8960 4342 8960 4335 8926
      4310 8940 4325 8976
TIME...MOT...LOC 2313Z 292DEG 24KT 4329 8954 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

STUMPF
895 
WWUS53 KMKX 022326
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
626 PM CDT Tue Jul 2 2019

WIC021-025-022336-
/O.EXP.KMKX.SV.W.0030.000000T0000Z-190702T2330Z/
Columbia WI-Dane WI-
626 PM CDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLUMBIA AND
NORTH CENTRAL DANE COUNTIES WILL EXPIRE AT 630 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 4327 8972 4328 8971 4331 8973 4336 8967
      4336 8965 4338 8960 4342 8960 4335 8926
      4310 8940 4325 8976
TIME...MOT...LOC 2326Z 292DEG 24KT 4326 8943 

$$

STUMPF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:53 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 2, 3:53 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
353 PM CDT Tue Jul 2 2019

.SHORT TERM...
Tonight and Wednesday...Forecast Confidence is medium.

Thunderstorm development will likely continue at least on a
scattered basis along the swd moving gust front over se WI. Small
hail and gusty winds are expected. Additional isolated to
scattered development is possible farther to the west. The
thunderstorm threat should diminish early this evening as the gust
front moves into nrn IL. A weak cool front will pass tnt but moist
conditions will likely lead to some fog and stratus.

For Wed, the weak cool front and outflow boundaries will likely
set up from ne IA into nw IL but remain sufficiently close for
chances for more tstorms for sw WI. Dry conditions are expected
for the MKE metro area and locations to the north.

.LONG TERM...
Wednesday night and Independence Day...Forecast confidence
medium.

High pressure over the eastern U.S. and weak low pressure in the
plains will bring light east to southeast flow to start the evening.
Southwest flow will increase overnight and may push into southwest
Wisconsin creating a boundary across the region. Shortwaves will
continue to move through bringing small rain and thunderstorm
chances overnight.

The surface boundary looks to shift north during the day on
Independence Day as surface low pressure moves across Minnesota. A
shortwave will be moving through and a lake breeze may provide some
focus for storms. There looks to be 1000-2000 J or more of
instability that could be surface based. Shear is not impressive,
around 20 knots, and there's isn't any upper jet support, but can't
rule out severe potential at this time due to the instability. Mid
level ridging pushes in later in the evening and overnight so there
may be lull in the activity during that time.

Friday through Tuesday...Forecast confidence medium.

Weak surface low pressure is expected to move across the state
Friday followed by a mid level shortwave. Friday could be dry ahead
of the low but with instability can't totally rule out
thunderstorms. There are better chances for post frontal precip
Friday evening or night. Following the low north northeast winds
will bring somewhat milder temperatures and lower humidity starting
Saturday.

High pressure will move north of Wisconsin on Saturday and Sunday
bringing light east winds. Mid level riding or zonal flow will
dominate. There is a good chance for dry weather Saturday and
Sunday.

Rain chances return Monday or Tuesday as we return to a southwest
flow pattern.

&&

.AVIATION(21Z TAFS)...Sct-bkn035-050 cumulus or cumulus congestus
this afternoon and early evening. Sct tstorms will continue to
affect srn WI into the early evening. Areas of low stratus
anywhere from 200-1500 feet are expected to develop after midnight
and last several hours beyond sunrise on Wed. Areas of mainly
light fog of 1-3SM, locally lower, are also expected to develop
after midnight. The fog and stratus will then lift into sct030-040
cumulus for the afternoon.

&&

.MARINE...Prevailing winds will remain relatively light this week
along with low wave heights. Intermittent areas of dense fog will
be possible during the week due to a humid airmass over the
relatively cool waters of Lake MI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Tonight/Wednesday and Aviation/Marine...Gehring
Wednesday Night through Tuesday...Marquardt
Hazardous weather outlook, Jul 2, 5:12 PM CDT, 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
512 PM CDT Tue Jul 2 2019

WIZ046-047-051-052-056>060-062>072-032215-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
512 PM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will gradually diminish across the area
this evening. There remains a Marginal Risk for severe
thunderstorms into the early evening, with strong winds the main
concern. Local heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorm chances will continue on a near daily basis through
Saturday

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed at times this week.

LMZ643>646-032215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
512 PM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Scattered thunderstorms will gradually diminish across the area
this evening. There remains a Marginal Risk for severe
thunderstorms into the early evening, with strong winds the main
concern.

Patchy fog will continue.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorm chances will continue on a near daily basis through
Saturday. Patchy fog is possible.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-032215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
512 PM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Scattered thunderstorms will gradually diminish across southern
Lake Michigan this evening. There remains a Marginal Risk for
severe thunderstorms into the early evening, with strong winds the
main concern.

Patchy fog will continue.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorm chances will continue on a near daily basis through
Saturday.

Patchy fog will be possible at times as a humid airmass remains
across the cooler water. This risk will be greatest across the
northern half of the lake.

www.weather.gov/mkx

MBK

In the hours before

Special weather statement, Jul 2, 5:15 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
515 PM CDT Tue Jul 2 2019

WIZ070-072-022300-
Walworth-Kenosha-
515 PM CDT Tue Jul 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENOSHA COUNTY...

At 515 PM CDT, radar indicated strong thunderstorms were located
along a line extending from Kenosha to near Channel Lake. Movement
was east at 30 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Kenosha, Pleasant Prairie, Twin Lakes, Paddock Lake, Camp Lake, Genoa
City, Silver Lake, Richmond, Lake Catherine, Powers Lake, Salem,
Bristol and Bassett.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4250 8843 4264 8789 4264 8782 4261 8782
      4259 8781 4252 8781 4249 8780 4249 8838
TIME...MOT...LOC 2215Z 276DEG 25KT 4260 8782 4251 8818

STUMPF
Local storm report, Jul 2, 5:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     1 SW NORTH BAY          42.76N 87.80W
07/02/2019                   RACINE             WI   AMATEUR RADIO

            REPORT OF LARGE TREE DOWN IN AREA OF
            INTERSECTION OF CHARLES AND MELVIN. THE
            POWER IS OUT AND CELL PHONE SERVICE IS OUT.
            TIME ESTIMATED ON RADAR.

&&

MRC
Local storm report, Jul 2, 5:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND GST     1 E RACINE              42.73N 87.77W
07/02/2019  M51 MPH          RACINE             WI   C-MAN STATION

            RACINE REEF WXFLOW STATION.

&&
Local storm report, Jul 2, 5:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
532 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     1 SSW NORTH BAY         42.75N 87.78W
07/02/2019                   RACINE             WI   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN IN AREA 1.3 MILES
            NORTH OF DOWNTOWN RACINE. A COUPLE TREES
            WERE 16 INCHES IN DIAMETER OR GREATER. TIME
            ESTIMATED ON RADAR.

&&

MRC
Special weather statement, Jul 2, 5:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
544 PM CDT Tue Jul 2 2019

WIZ056-057-063-022330-
Columbia-Sauk-Dane-
544 PM CDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN COLUMBIA...NORTHEASTERN
SAUK AND NORTH CENTRAL DANE COUNTIES...

At 544 PM CDT, a strong thunderstorm was located near Baraboo, moving
southeast at 30 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Madison, Waunakee, Baraboo, Windsor, Prairie Du Sac, Lake Wisconsin,
Deforest, Lodi, Lake Delton, Poynette, West Baraboo, Dane, Arlington,
North Freedom, Merrimac, Harmony Grove, Morrisonville, Token Creek,
Interstate 90/94 Interchange and Okee.

LAT...LON 4336 8991 4357 8979 4342 8917 4314 8932
TIME...MOT...LOC 2244Z 292DEG 24KT 4342 8976

STUMPF
Special weather statement, Jul 2, 5:49 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
549 PM CDT Tue Jul 2 2019

WIZ071-072-022315-
Racine-Kenosha-
549 PM CDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RACINE AND EASTERN
KENOSHA COUNTIES...

At 549 PM CDT, a strong thunderstorm was located near Union Grove,
moving southeast at 30 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Kenosha, Pleasant Prairie, Sturtevant, Union Grove, Paddock Lake and
Bristol.

LAT...LON 4259 8812 4271 8804 4267 8780 4261 8782
      4260 8782 4259 8781 4252 8781 4249 8780
      4249 8793
TIME...MOT...LOC 2249Z 292DEG 24KT 4262 8801

STUMPF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 1:56 PM CDTSpecial Weather StatementMKXWashington34 min
Jul 2, 2:17 PM CDTSpecial Weather StatementMKXWashington28 min
Jul 2, 2:24 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington36 min
Jul 2, 2:28 PM CDTSpecial Marine WarningMKX62 min
Jul 2, 2:48 PM CDTSpecial Weather StatementMKXWashington27 min
Jul 2, 3:21 PM CDTSpecial Weather StatementMKXMilwaukee, Waukesha39 min
Jul 2, 4:12 PM CDTSpecial Weather StatementMKXMilwaukee, Waukesha63 min
Jul 2, 4:25 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha35 min
Jul 2, 4:33 PM CDTSpecial Marine WarningMKX57 min
Jul 2, 4:44 PM CDTSpecial Weather StatementMKXKenosha31 min
Jul 2, 4:54 PM CDTSpecial Marine WarningMKX96 min
Jul 2, 5:15 PM CDTSpecial Weather StatementMKXKenosha45 min
Jul 2, 5:44 PM CDTSpecial Weather StatementMKXColumbia46 min
Jul 2, 5:49 PM CDTSpecial Weather StatementMKXKenosha26 min
Jul 2, 6:28 PM CDTSpecial Weather StatementMKXDane47 min
Jul 2, 6:35 PM CDTSpecial Weather StatementMKXJefferson, Rock, Walworth55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.